Constructing pseudo-Anosov maps with given dilatations

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 149
  • Download : 0
In this paper, we give sufficient conditions for a Perron number, given as the leading eigenvalue of an aperiodic matrix, to be a pseudo-Anosov dilatation of a compact surface. We give an explicit construction of the surface and the map when the sufficient condition is met.
Publisher
SPRINGER
Issue Date
2016-02
Language
English
Article Type
Article
Citation

GEOMETRIAE DEDICATA, v.180, no.1, pp.39 - 48

ISSN
0046-5755
DOI
10.1007/s10711-015-0089-1
URI
http://hdl.handle.net/10203/221007
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0